# SDR USAA920080038

- Difficulty date: December 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N524660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON R4 DOOR CUTOUT STRUCTURE ATTACH ANGLE, BS 1676, RBL 53, WL 208.  REPLACED R4 DOOR CUTOUT STRUCTURE ATTACH ANGLE, BS 1676, RBL 53, WL 208 IAW B757 SRM 51-40-02.
